# SDR AALA200910615

- Difficulty date: December 23, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 67,764 hours, 31,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Wrong Part
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CLIP WRONG TYPE ON CARGO DOOR.  REMOVED AND REPLACED FITTING (CLIP) PER S/B DC 9 - 52- 189.
